# SDR 2002FA0000670

- Difficulty date: April 19, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N810NH
- Make and model: Beech A36
- Aircraft serial: E2819
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 00050346
- Condition: Shorted
- Location: Left
- Part time: 1,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION WHITE POWDER WAS NOTICED AT LEFT MAGNETO VENT.  REMOVED MAGNETO FOR INTERNAL INSPECTION AND FOUND COIL HAD SHORTED OUT, ARCING AND MELTING DISTRIBUTOR BLOCK AND GEAR ASSEMBLY.  INSTALLED NEW MAGNETO ASSEMBLY.
